# SDR UPS97825081

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Aft Pres Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON T FWD SIDE OF VERTICAL BEAM ON AFT PRESSURE BULKHEAD AT BOTTOM.  REMOVED CORROSION FROM T-CAP, FABRICATED REPAIR ANGLE, TREATED, PRIMED AND INSTALLED IAW DACO FAX FILE 97-10-20-001, SK97725 AND DC8 SRM 51-1-8, 51-1-21, 51-1-20D.
